Hello All. I know this might be TMI, but I have been having slight cramping and very light spotting after my recent masturbation. I thought I may be pregnant up until now. My breasts have been very sore, especially on the sides and nipple area, been tired, achy back, etc. Is this cramping and spotting after masturbation mean Im not? Or is this maybe a possible symptom of pregnancy. I still have about a week until my period is due, I know I can just wait to take a test, but just want to see if anyone might know anything or have experienced something similar.
Intermenstrual bleeding may be due to many causes. In your case, as it was after masturbation then chances of genital infection or cervical polyps are there.They are tiny, harmless growths on the outer surface of the cervix and can bleed after intense sexual intercourse.Stress and anxiety can also cause intermenstrual bleeding.
If you are apprehensive regarding the status of your pregnancy you can get it checked. Most home pregnancy tests that check urine beta-HCG are sensitive to 20-25 mIU/ml of HCG. The test can be positive anywhere from about 2-3 days prior to a missed menses to 4-5 days after, but usually it should be done 7-10 days past your missed period.
Otherwise you can get a serum HCG also done which is more specific than urine pregnancy test.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.